Spectral analysis of differential operators with periodic matrix coefficients
Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 400-409
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_3_a3,
author = {F. G. Maksudov and O. A. Veliev},
title = {Spectral analysis of differential operators with periodic matrix coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {400--409},
year = {1989},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_3_a3/}
}
F. G. Maksudov; O. A. Veliev. Spectral analysis of differential operators with periodic matrix coefficients. Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 400-409. http://geodesic.mathdoc.fr/item/DE_1989_25_3_a3/